Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Taking cipralex, get severe periods pain while on this medicine. What method can I adopt to wean this medicine?

hi i m 30 Years Old Women. I m Taking Cipralex 5mg since last 1 year. recently i married since 4 months ago. I feel pregnancy before 5 days, I taking 5mg after two days gaps. plz tell me it s possible i ll get pregnent during taking this doze. yes or not. please help me. bcz when ever i take this tablets monthly period pain start. I can t Stop cipralex recent. please advice me how ll do. how can i leave this tablets atlease as soon as possible. withen short periods. Thanks my mail address Picasle - Share your Images for Free! yuotube
Asked On : Mon, 27 Aug 2012
Answers:  0 Views:  35 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor